American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 158 found      Go to page: < 2 3 4 5 6

[121] Thomas R. Lucas. A posteriori improvements for interpolating periodic splines . Math. Comp. 40 (1983) 243-251. MR 679443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Peter F. Stiller. Certain reflexive sheaves on ${\bf P}\sp{n}\sb{{\bf C}}$ and a problem in approximation theory . Trans. Amer. Math. Soc. 279 (1983) 125-142. MR 704606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] C. de Boor and K. Höllig. Approximation order from bivariate $C\sp{1}$-cubics: a counterexample . Proc. Amer. Math. Soc. 87 (1983) 649-655. MR 687634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] C. de Boor and R. DeVore. Approximation by smooth multivariate splines . Trans. Amer. Math. Soc. 276 (1983) 775-788. MR 688977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Jeff Chow. On the uniqueness of best $L\sb{2}[0,\,1]$ approximation by piecewise polynomials with variable breakpoints . Math. Comp. 39 (1982) 571-585. MR 669650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Carl de Boor and Klaus Höllig. Recurrence relations for multivariate $B$-splines . Proc. Amer. Math. Soc. 85 (1982) 397-400. MR 656111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] T. N. T. Goodman and S. L. Lee. A remainder formula and limits of cardinal spline interpolants . Trans. Amer. Math. Soc. 271 (1982) 469-483. MR 654845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] T. N. T. Goodman and S. L. Lee. The Budan-Fourier theorem and Hermite-Birkhoff spline interpolation . Trans. Amer. Math. Soc. 271 (1982) 451-467. MR 654844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] M. J. Marsden. Spline interpolation at knot averages on a two-sided geometric mesh . Math. Comp. 38 (1982) 113-126. MR 637290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] A. Chatterjee and H. P. Dikshit. Convergence of a class of cubic interpolatory splines . Proc. Amer. Math. Soc. 82 (1981) 411-416. MR 612731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Erica Jen and R. P. Srivastav. Cubic splines and approximate solution of singular integral equations . Math. Comp. 37 (1981) 417-423. MR 628705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] C. de Boor, R. DeVore and K. Höllig. Mixed norm $n$-widths . Proc. Amer. Math. Soc. 80 (1980) 577-583. MR 587931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Stephen Demko. On bounding $A\sp{-1}\sb{\infty }$ for banded $A$ . Math. Comp. 33 (1979) 1283-1288. MR 537972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] T. N. T. Goodman. Necessary conditions for the convergence of cardinal Hermite splines as their degree tends to infinity . Trans. Amer. Math. Soc. 255 (1979) 231-241. MR 542878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward. Unicity of best mean approximation by second order splines with variable knots . Math. Comp. 32 (1978) 1131-1143. MR 0481754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] T. N. T. Goodman and S. L. Lee. Another extremal property of perfect splines . Proc. Amer. Math. Soc. 70 (1978) 129-135. MR 0481760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] J. Tzimbalario. Interpolation by complex splines . Trans. Amer. Math. Soc. 243 (1978) 213-222. MR 502903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] David F. McAllister and John A. Roulier. Interpolation by convex quadratic splines . Math. Comp. 32 (1978) 1154-1162. MR 0481734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward. Unicity of best $L_2$ approximation by second-order splines with variable knots. Bull. Amer. Math. Soc. 83 (1977) 1049-1050. MR 0447889.
Abstract, references, and article information   
View Article: PDF

[140] Charles K. Chui, Philip W. Smith and Joseph D. Ward. On the smoothness of best $L\sb{2}$ approximants from nonlinear spline manifolds . Math. Comp. 31 (1977) 17-23. MR 0422955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] H. G. Burchard. On the degree of convergence of piecewise polynomial approximation on optimal meshes . Trans. Amer. Math. Soc. 234 (1977) 531-559. MR 0481758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] A. J. Jerri. Computations of the Hill functions of higher order . Math. Comp. 31 (1977) 481-484. MR 0501737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Alfred S. Cavaretta Jr.. One-sided inequalities for the successive derivatives of a function. Bull. Amer. Math. Soc. 82 (1976) 303-305. MR 0399384.
Abstract, references, and article information   
View Article: PDF

[144] Carl de Boor. A bound on the $L\sb{\infty }$-norm of $L\sb{2}$-approximation by splines in terms of a global mesh ratio . Math. Comp. 30 (1976) 765-771. MR 0425432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] C. K. Chui, P. W. Smith and J. D. Ward. Favard's solution is the limit of $W\sp{k,p}$-splines . Trans. Amer. Math. Soc. 220 (1976) 299-305. MR 0422954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] S. L. Lee. Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations . Proc. Amer. Math. Soc. 57 (1976) 291-296. MR 0420074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] C. K. Chui, P. W. Smith and J. D. Ward. Limits of $H^k,p$-splines. Bull. Amer. Math. Soc. 81 (1975) Part 1:563-565. MR 0433083.
Abstract, references, and article information   
View Article: PDF

[148] Eli Passow and Louis Raymon. The degree of piecewise monotone interpolation . Proc. Amer. Math. Soc. 48 (1975) 409-412. MR 0430608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Samuel Karlin. Interpolation properties of generalized perfect splines and the solutions of certain extremal problems. I . Trans. Amer. Math. Soc. 206 (1975) 25-66. MR 0367512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Carl de Boor. A remark concerning perfect splines. Bull. Amer. Math. Soc. 80 (1974) 724-727. MR 0338618.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 158 found      Go to page: < 2 3 4 5 6